# SDR RRXA001049

- Difficulty date: August 21, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 89,398 hours, 22,096 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock Cable
- Condition: Out Of Position
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION DOORS NOT LATCHED AND GEAR NOT LATCHED WARNING LIGHTS REMAINED ILLUMINATED.  ALT GEAR DOOR LIGHTS MAINS REMAINED OUT.  ON POST FLIGHT FOUND LEFT MAIN GEAR DOOR OPEN.  FOUND LT MLG DOOR UPLATCH CABLE MISROUTED REPORTED CABLE PERF MLG DOOR FOLLOW UP TEST IAW M/M 52-31-5.  PERFORMED MLG DOOR UP LATCH MECH, ADJ AND TEST IAW M/M 32-31-4.
